# SDR AALA202206014181

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 32,075 hours, 12,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664513
- Part serial: M23067
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 2,173 hours, 896 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING TASK CARD 26L0002510 EMERGENCY LIGHT SYSTEM TEST MULTIPLE FAULT MESSAGES FOR EMERGENCY POWER SUPPLY UNIT 10WL WERE NOTED ON THE CIDS PANEL.   MAINTENANCE FOUND THE L1 AND R1 DOOR SLIDES TO BE THE CAUSE OF THE FAULTS. REPLACED THE L1 DOOR SLIDE (AALA202206018766) AND THE R1 DOOR SLIDE (AALA202206014181) PER TASK CARD 26L00025010. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
